Alert archive / Pennsylvania / Freeze Warnings in 2012

Freeze Warning 13, NWS Pittsburgh, PA

April 27, 201212 counties in Pennsylvania; Hancock County, West Virginia; Columbiana County, Ohio

NWS Pittsburgh, PA issued this freeze warning at Apr 27, 2012, 3:25 PM EDT for 12 counties in Pennsylvania; Hancock County, West Virginia; Columbiana County, Ohio. It took effect at Apr 28, 2012, 2:00 AM EDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 27, 2012, 3:25 PM EDT (19:25 UTC)
In effect from
Apr 28, 2012, 2:00 AM EDT
Expired
Apr 28, 2012, 7:45 AM EDT
In force
6 hr
Issued by
NWS Pittsburgh, PA

Counties Columbiana County, OH, Allegheny County, PA, Armstrong County, PA, Beaver County, PA, Butler County, PA, Clarion County, PA, Fayette County, PA, Forest County, PA, Jefferson County, PA, Lawrence County, PA, Mercer County, PA, Venango County, PA, Westmoreland County, PA, Hancock County, WV

The radar

The Pittsburgh radar (KPBZ), 46 km from the middle of the area, began a volume at 19:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 7.4 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2012-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2012-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -6 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1262 m above ground
0-6 km bulk shear
89 kt
0-1 km storm-relative helicity
-6 m²/s²
0-3 km storm-relative helicity
38 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

831 
WWUS71 KPBZ 271925
NPWPBZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PITTSBURGH PA
325 PM EDT FRI APR 27 2012

PAZ007>009-013>016-022-023-074-076-280400-
/O.UPG.KPBZ.FZ.A.0008.120428T0600Z-120428T1200Z/
/O.NEW.KPBZ.FZ.W.0013.120428T0600Z-120428T1200Z/
MERCER-VENANGO-FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-
ARMSTRONG-INDIANA-WESTMORELAND RIDGES-FAYETTE RIDGES-
INCLUDING THE CITIES OF...SHARON...HERMITAGE...GROVE CITY...
GREENVILLE...FARRELL...OIL CITY...FRANKLIN...SUGARCREEK...
TIONESTA...NEW CASTLE...ELLWOOD CITY...BUTLER...ZELIENOPLE...
CLARION...PUNXSUTAWNEY...BROOKVILLE...REYNOLDSVILLE...BROCKWAY...
KITTANNING...FORD CITY...LEECHBURG...FREEPORT...APOLLO...
INDIANA...LIGONIER...DONEGAL...NEW FLORENCE...ACME...CHAMPION...
NORMALVILLE...FARMINGTON...OHIOPYLE...MARKLEYSBURG
325 PM EDT FRI APR 27 2012

...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM EDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT SATURDAY. THE
FREEZE WATCH IS NO LONGER IN EFFECT. 

* HAZARDS...SUB-FREEZING TEMPERATURES.

* TEMPERATURES...IN THE UPPER 20S TO LOWER 30S.

* TIMING...AFTER MIDNIGHT TONIGHT TO AFTER SUNRISE SATURDAY.

* IMPACTS...UNPROTECTED OUTDOOR PLANTS WILL LIKELY BE DAMAGED OR 
  KILLED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

MDZ001-PAZ073-WVZ023-041-280400-
/O.NEW.KPBZ.FZ.W.0013.120428T0600Z-120428T1200Z/
GARRETT-WESTMORELAND-PRESTON-TUCKER-
INCLUDING THE CITIES OF...OAKLAND MD...GRANTSVILLE...GREENSBURG...
NEW KENSINGTON...JEANNETTE...LATROBE...MONESSEN...KINGWOOD...
TERRA ALTA...PARSONS...DAVIS...THOMAS
325 PM EDT FRI APR 27 2012

...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM EDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT SATURDAY. 

* HAZARDS...SUB-FREEZING TEMPERATURES.

* TEMPERATURES...IN THE LOWER 30S.

* TIMING...AFTER MIDNIGHT TONIGHT TO AFTER SUNRISE SATURDAY.

* IMPACTS...UNPROTECTED OUTDOOR PLANTS WILL LIKELY BE DAMAGED OR 
  KILLED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$
3 follow-up statements
965 
WWUS71 KPBZ 280117
NPWPBZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PITTSBURGH PA
917 PM EDT FRI APR 27 2012

OHZ041-PAZ020-021-WVZ001-281200-
/O.EXA.KPBZ.FZ.W.0013.120428T0600Z-120428T1200Z/
COLUMBIANA-BEAVER-ALLEGHENY-HANCOCK-
INCLUDING THE CITIES OF...EAST LIVERPOOL...SALEM...COLUMBIANA...
EAST PALESTINE...WELLSVILLE...CALCUTTA...ALIQUIPPA...
BEAVER FALLS...AMBRIDGE...MONACA...BEAVER...
PITTSBURGH METRO AREA...WEIRTON
917 PM EDT FRI APR 27 2012

...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM EDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT SATURDAY. 

* HAZARDS...SUB-FREEZING TEMPERATURES.

* TEMPERATURES...IN THE LOWER 30S.

* TIMING...AFTER MIDNIGHT TONIGHT TO AFTER SUNRISE SATURDAY.

* IMPACTS...UNPROTECTED OUTDOOR PLANTS WILL LIKELY BE DAMAGED OR 
  KILLED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

MDZ001-PAZ007>009-013>016-022-023-073-074-076-WVZ023-041-281200-
/O.CON.KPBZ.FZ.W.0013.120428T0600Z-120428T1200Z/
GARRETT-MERCER-VENANGO-FOREST-LAWRENCE-BUTLER-CLARION-
JEFFERSON PA-ARMSTRONG-INDIANA-WESTMORELAND-WESTMORELAND RIDGES-
FAYETTE RIDGES-PRESTON-TUCKER-
INCLUDING THE CITIES OF...OAKLAND MD...GRANTSVILLE...SHARON...
HERMITAGE...GROVE CITY...GREENVILLE...FARRELL...OIL CITY...
FRANKLIN...SUGARCREEK...TIONESTA...NEW CASTLE...ELLWOOD CITY...
BUTLER...ZELIENOPLE...CLARION...PUNXSUTAWNEY...BROOKVILLE...
REYNOLDSVILLE...BROCKWAY...KITTANNING...FORD CITY...LEECHBURG...
FREEPORT...APOLLO...INDIANA...GREENSBURG...NEW KENSINGTON...
JEANNETTE...LATROBE...MONESSEN...LIGONIER...DONEGAL...
NEW FLORENCE...ACME...CHAMPION...NORMALVILLE...FARMINGTON...
OHIOPYLE...MARKLEYSBURG...KINGWOOD...TERRA ALTA...PARSONS...
DAVIS...THOMAS
917 PM EDT FRI APR 27 2012

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT
SATURDAY...

* HAZARDS...SUB-FREEZING TEMPERATURES.

* TEMPERATURES...IN THE MID 20S TO LOWER 30S.

* TIMING...AFTER MIDNIGHT TONIGHT TO AFTER SUNRISE SATURDAY.

* IMPACTS...UNPROTECTED OUTDOOR PLANTS WILL LIKELY BE DAMAGED OR 
  KILLED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$
667 
WWUS71 KPBZ 280731
NPWPBZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PITTSBURGH PA
331 AM EDT SAT APR 28 2012

OHZ041-PAZ007>009-013>016-020-022-023-281545-
/O.NEW.KPBZ.FZ.A.0009.120429T0600Z-120429T1200Z/
/O.CON.KPBZ.FZ.W.0013.000000T0000Z-120428T1200Z/
COLUMBIANA-MERCER-VENANGO-FOREST-LAWRENCE-BUTLER-CLARION-
JEFFERSON PA-BEAVER-ARMSTRONG-INDIANA-
INCLUDING THE CITIES OF...EAST LIVERPOOL...SALEM...COLUMBIANA...
EAST PALESTINE...WELLSVILLE...CALCUTTA...SHARON...HERMITAGE...
GROVE CITY...GREENVILLE...FARRELL...OIL CITY...FRANKLIN...
SUGARCREEK...TIONESTA...NEW CASTLE...ELLWOOD CITY...BUTLER...
ZELIENOPLE...CLARION...PUNXSUTAWNEY...BROOKVILLE...
REYNOLDSVILLE...BROCKWAY...ALIQUIPPA...BEAVER FALLS...AMBRIDGE...
MONACA...BEAVER...KITTANNING...FORD CITY...LEECHBURG...FREEPORT...
APOLLO...INDIANA
331 AM EDT SAT APR 28 2012

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING...
...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A FREEZE
WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY
MORNING. 

* HAZARDS...SUB-FREEZING TEMPERATURES.

* TEMPERATURES...IN THE MID 20S TO LOWER 30S.

* TIMING...UNTIL AFTER SUNRISE THIS MORNING, AND AFTER MIDNIGHT
  TONIGHT TO AFTER SUNRISE SUNDAY. 

* IMPACTS...UNPROTECTED OUTDOOR PLANTS WILL LIKELY BE DAMAGED OR 
  KILLED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

MDZ001-PAZ021-073-074-076-WVZ001-023-041-281200-
/O.CON.KPBZ.FZ.W.0013.000000T0000Z-120428T1200Z/
GARRETT-ALLEGHENY-WESTMORELAND-WESTMORELAND RIDGES-FAYETTE RIDGES-
HANCOCK-PRESTON-TUCKER-
INCLUDING THE CITIES OF...OAKLAND MD...GRANTSVILLE...
PITTSBURGH METRO AREA...GREENSBURG...NEW KENSINGTON...JEANNETTE...
LATROBE...MONESSEN...LIGONIER...DONEGAL...NEW FLORENCE...ACME...
CHAMPION...NORMALVILLE...FARMINGTON...OHIOPYLE...MARKLEYSBURG...
WEIRTON...KINGWOOD...TERRA ALTA...PARSONS...DAVIS...THOMAS
331 AM EDT SAT APR 28 2012

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING...

* HAZARDS...SUB-FREEZING TEMPERATURES.

* TEMPERATURES...IN THE LOWER 30S.

* TIMING...UNTIL AFTER SUNRISE THIS MORNING. 

* IMPACTS...UNPROTECTED OUTDOOR PLANTS WILL LIKELY BE DAMAGED OR 
  KILLED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$
464 
WWUS71 KPBZ 281145
NPWPBZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PITTSBURGH PA
745 AM EDT SAT APR 28 2012

OHZ041-PAZ007>009-013>016-020-022-023-281945-
/O.CAN.KPBZ.FZ.W.0013.000000T0000Z-120428T1200Z/
/O.CON.KPBZ.FZ.A.0009.120429T0600Z-120429T1200Z/
COLUMBIANA-MERCER-VENANGO-FOREST-LAWRENCE-BUTLER-CLARION-
JEFFERSON PA-BEAVER-ARMSTRONG-INDIANA-
INCLUDING THE CITIES OF...EAST LIVERPOOL...SALEM...COLUMBIANA...
EAST PALESTINE...WELLSVILLE...CALCUTTA...SHARON...HERMITAGE...
GROVE CITY...GREENVILLE...FARRELL...OIL CITY...FRANKLIN...
SUGARCREEK...TIONESTA...NEW CASTLE...ELLWOOD CITY...BUTLER...
ZELIENOPLE...CLARION...PUNXSUTAWNEY...BROOKVILLE...
REYNOLDSVILLE...BROCKWAY...ALIQUIPPA...BEAVER FALLS...AMBRIDGE...
MONACA...BEAVER...KITTANNING...FORD CITY...LEECHBURG...FREEPORT...
APOLLO...INDIANA
745 AM EDT SAT APR 28 2012

...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
SUNDAY MORNING...
...FREEZE WARNING FOR THIS MORNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS CANCELLED THE
FREEZE WARNING. 

* HAZARDS...SUB-FREEZING TEMPERATURES.

* TEMPERATURES...IN THE UPPER 20S TO LOWER 30S.

* TIMING...AFTER MIDNIGHT TONIGHT TO AFTER SUNRISE SUNDAY.

* IMPACTS...UNPROTECTED OUTDOOR PLANTS WILL LIKELY BE DAMAGED OR
  KILLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

MDZ001-PAZ021-073-074-076-WVZ001-023-041-281245-
/O.CAN.KPBZ.FZ.W.0013.000000T0000Z-120428T1200Z/
GARRETT-ALLEGHENY-WESTMORELAND-WESTMORELAND RIDGES-FAYETTE RIDGES-
HANCOCK-PRESTON-TUCKER-
INCLUDING THE CITIES OF...OAKLAND MD...GRANTSVILLE...
PITTSBURGH METRO AREA...GREENSBURG...NEW KENSINGTON...JEANNETTE...
LATROBE...MONESSEN...LIGONIER...DONEGAL...NEW FLORENCE...ACME...
CHAMPION...NORMALVILLE...FARMINGTON...OHIOPYLE...MARKLEYSBURG...
WEIRTON...KINGWOOD...TERRA ALTA...PARSONS...DAVIS...THOMAS
745 AM EDT SAT APR 28 2012

...FREEZE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS CANCELLED THE
FREEZE WARNING. 

TEMPERATURES WILL WARM RAPIDLY THIS MORNING.

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this freeze warning went out at Apr 27, 2:16 PM EDT, 1 hour 9 minutes earlier.

Area forecast discussion, Apr 27, 2:16 PM EDT, 1 hour 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
216 PM EDT FRI APR 27 2012

.SYNOPSIS...
HIGH PRESSURE WILL ALLOW FOR DRY AND CHILLY CONDITIONS THROUGH
TONIGHT. LOW PRESSURE RIDING ALONG A FRONTAL BOUNDARY WILL BRING
SHOWERS BACK INTO THE REGION SATURDAY. HIGH PRESSURE WILL THEN BUILD
IN FROM THE NORTHWEST AND ALLOW FOR A DRY SUNDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...
18Z ENHANCED SHORT TERM FORECAST UPDATE HAS BEEN ISSUED TO
DIMINISH CLOUD COVERAGE EARLIER AND COOL OVERNIGHT TEMPS A FEW
DEGREES.

CUMULUS CLOUDS WILL DIMINISH WITH THE LOSS OF DIURNAL HEATING
THIS AFTERNOON INTO THE EVENING. HIGH PRESSURE ALONG WITH A DRY
ATMOSPHERIC COLUMN WILL ALLOW FOR CLEAR SKIES EARLY OVERNIGHT.
CIRRUS WILL BEGIN TO SPILL INTO THE AREA FROM THE WEST BY DAWN
AHEAD OF A SURFACE LOW IN THE MISSOURI VALLEY.

WITH DRIER AIR ADVECTING INTO THE AREA, A LOBE OF HIGH PRESSURE
CROSSING THE UPPER OHIO VALLEY, AND LIGHT WINDS, RADIATIONAL COOLING
WILL ALLOW TEMPS TO DROP OFF STEADILY TONIGHT. TEMP FORECAST
CONSISTS OF A HRRR/LAMP BLEND, RANGING FROM THE UPPER 20S NORTH OF
THE  I-80 CORRIDOR TO THE MID 30S IN EASTERN OHIO AND NORTH-
CENTRAL WV. THUS, A FREEZE WATCH REMAINS IN EFFECT NORTHEAST OF
PITTSBURGH.

&&

.SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...
MODELS IN GENERAL AGREEMENT ON FRONTAL BOUNDARY MOVING NORTHWARD
INTO THE OH VALLEY SATURDAY WITH WEAK LOW PRESSURE MOVING ALONG
THE FRONT WITH ASSOCIATED UPPER LEVEL SHORTWAVE. EXPECT SHOWERS
TO SPREAD ACROSS THE REGION SOUTHWEST TO NORTHEAST DURING THE DAY.
TEMPERATURES WILL BE WELL BELOW NORMAL AS BOUNDARY WILL NOT MAKE
MUCH NORTHWARD PROGRESS WITH READINGS REMAINING IN THE 40S NORTH
OF I-70 TO AROUND 50 ALONG THE MASON DIXON. APPEARS TEMPERATURES
WILL BE WARM ENOUGH FOR ALL RAIN BASED ON CURRENT TIMING OF
PRECIP.

SATURDAY NIGHT SHOWERS WILL BEGIN TO DIMINISH BY LATE EVENING AS
SYSTEM PUSHES EAST AND FRONT AGAIN SAGS SOUTH OF REGION. HIGH
PRESSURE WILL BUILD IN FROM THE NORTHWEST ON SUNDAY ALLOWING FOR
DRY CONDITIONS INTO SUNDAY NIGHT.

TEMPERATURES WILL BE AROUND 15-20 DEGREES BELOW NORMAL ON
SATURDAY. ABUNDANT SUNSHINE ON SUNDAY WILL ALLOW FOR TEMPS TO
RECOVER NICELY TO 5 TO 10 DEGREES BELOW NORMAL. LOWS TEMPS WILL
DROP TO NEAR OR BELOW FREEZING NORTH AND EAST OF PITTSBURGH EACH
NIGHT AND MENTION OF THIS HAS BEEN ADDED TO THE HWO.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
BLEND OF RECENT ENSEMBLE MEMBERS OF HPC-PREFERRED ECMWF AND GFS
MODEL OUTPUT SHOW THE UPPER LEVEL JETSTREAM EVOLVING INTO A MORE
ZONAL CONFIGURATION NEXT WEEK. HENCE EXPECT TEMPERATURES THIS PERIOD
TO TREND TOWARD WARMER THAN NORMAL VALUES.

NEWER RUNS OF EXTENDED MODELS BRING FRONT BACK NORTH AGAIN BY
MONDAY AFTERNOON AS NEXT SYSTEM TREKS EAST FROM THE CENTRAL U.S.
WITH SHOWER CHANCES BY LATER MONDAY AND POSSIBLY THUNDERSTORMS
TUESDAY AND WEDNESDAY. WITH THE ZONAL JETSTREAM SHIFTING NORTH BY
MID WEEK, THE NEXT LOW PRESSURE SYSTEM WILL COME EAST FROM MONTANA
TO PROVIDE THE UPPER OHIO VALLEY WITH SHOWERS WEDNESDAY NIGHT AND
THURSDAY.

FORECASTED TEMPERATURES TO GO AS WARM AS 10 DEGREES ABOVE NORMAL
LATE TUESDAY INTO THURSDAY PER BLEND OF ECMWF AND GFS MOS.

&&

.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
RECENT SURFACE AND SATELLITE DATA CONTINUES TO SHOW COLD POOL VFR
STRATOCUMULUS THINNING ACROSS THE UPPER OHIO VALLEY. NAM MODEL
PROFILES SHOW HIGH PRESSURE SUBSIDENCE WILL CAUSE THESE CLOUDS TO
DISSIPATE BEFORE EVENING, SO THERE WILL BE LITTLE MORE THAN CIRRUS
TONIGHT.

SURFACE WINDS WILL BE FROM THE NORTHWEST, GUSTING TO 20-25 KTS,
THIS AFTERNOON, BUT DECREASE TO LESS THAN 10 KTS TONIGHT.

.OUTLOOK...SATURDAY THROUGH TUESDAY...
EXPECT RENEWED RESTRICTIONS SATURDAY AFTERNOON WITH SHOWERS
ASSOCIATED WITH THE PASSAGE OF A EASTBOUND LOW PRESSURE SYSTEM. VFR
CONDITIONS RETURN SUNDAY AND MONDAY UNDER HIGH PRESSURE, BEFORE
RESTRICTIONS BECOME POSSIBLE AGAIN LATE MONDAY AND TUESDAY WITH THE
EASTBOUND PASSAGE OF NEXT LOW PRESSURE SYSTEM.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
OH...NONE.
PA...FREEZE WATCH FROM 2 AM EDT SATURDAY THROUGH SATURDAY MORNING
     FOR PAZ007>009-013>016-022-023-074-076.
WV...NONE.

&&
Hazardous weather outlook, Apr 27, 4:17 AM EDT, 11 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
417 AM EDT FRI APR 27 2012

PAZ007>009-013>016-022-023-074-076-280830-
MERCER-VENANGO-FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-ARMSTRONG-
INDIANA-WESTMORELAND RIDGES-FAYETTE RIDGES-
417 AM EDT FRI APR 27 2012

...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST
PENNSYLVANIA...SOUTHWEST PENNSYLVANIA AND WEST CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WATCH.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ020-021-029-031-073-075-
WVZ001>004-012-021>023-041-280830-
GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-
JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-BEAVER-
ALLEGHENY-WASHINGTON-GREENE-WESTMORELAND-FAYETTE-HANCOCK-BROOKE-OHIO-
MARSHALL-WETZEL-MARION-MONONGALIA-PRESTON-TUCKER-
417 AM EDT FRI APR 27 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST
CENTRAL OHIO...SOUTHWEST PENNSYLVANIA...NORTHERN WEST VIRGINIA AND
NORTHERN PANHANDLE OF WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 27, 3:24 AM EDTFreeze WatchPBZArmstrong, Butler, Clarion, Fayette, Forest, Jefferson and 4 more12 hr

Nearby

Freeze Warnings in Pennsylvania, 2012Freeze Warnings in West Virginia, 2012Freeze Warnings in Ohio, 2012Every freeze warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.